# SDR ASAA0782252

- Difficulty date: November 15, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- Aircraft time: 42,705 hours, 21,774 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5930196509
- Condition: Damaged
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP I/B VANE REPAIR DOUBLER GOUGED.  REMOVED DAMAGED REPAIR DOUBLER, FABRICATED, LOCATED, DRILLED AND BONDED IAW MD80 SRM 51-70-2 PAR 18B PG 91 AND MD80 SRM 57-03 FIG 11 PG 27.
